# SDR ASAA0955564

- Difficulty date: May 10, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 7,021 hours, 2,088 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Defective
- Location: L1 Window
- Part time: 7,021 hours, 2,088 cycles
- Component: Window
- Component part number: 5893543139
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LEFT WINDOW OVERHEAT LIGHT ILLUMINATED.  VERIFIED L1 WINDOW PRIMARY TEMP SENSOR BAD SPARE TEMP SENSOR GOOD, S1078 S/W POSITIONED FOR SPARE SENSOR REF MM TASK 30 41 00 810 812.  WINDOW HEAT OPS NORMAL REF MM TASK 30 41 00 710 801.
